# SDR MALA954354

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOL - FLT 3393 - ON CLIMB-OUT, LEFT GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE CREW CYCLED GEAR AND THE PROBLEM RECURRED.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT GEAR 'UP' POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
